MathSciNet Relay Station
MathSciNet bibliographic data
MR58066 (15,315d) 36.0X
Levitan, B. M. Remark on a theorem of V. A. Marčenko. (Russian) Trudy Moskov. Mat. Obšč. 1, (1952). 421–422.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement